How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Mark Your Own Question
Dr. Mark
Dr. Mark, Board Certified Physician
Category: Medical
Satisfied Customers: 9342
Experience:  board certified internal medicine
19706630
Type Your Medical Question Here...
Dr. Mark is online now

Have been taking Florisene vitamins for a couple of months

This answer was rated:

Have been taking Florisene vitamins for a couple of months and am wondering if a possible side effect could be extreme joint pain I am experiencing in my hands, arms and shoulders - worsening by the day.
JA: What are all your symptoms? Have you talked to a doctor about the pain?
Customer: No but am considering doing so. Had my 2nd Pfizer jab in March (I'm 74) and suffered with exhaustion and joint and muscle pain immediately afterwards. Had a blood test which was negative for anything else. My energy levels returned after 3 months and the pains eased much sooner. The joint pain I am experiencing now is worsening by the day and affecting my ability to do simple tasks which involve hands and arms. Also keeping me awake at night and I end up taking Paracetamol, which is really not getting to the bottom of the situation.
JA: Got it. Have you seen a doctor about the pain?
Customer: No as I just hoped it would eventually ease.
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: I am taking thyroxin and omeprazol (underactive thyroid and hiatus hernia).
Hi. I’m Dr. Mark. I’m a board certified physician and happy to assist you. Do you have any preexisting medical problems?
Customer: replied 2 days ago.
Undeactive thyroid and hiatus hernia
I checked the ingredients in these vitamins and there’s nothing that would cause joint pain. Most likely you have osteoarthritis, also called degenerative arthritis. Less likely would be rheumatoid arthritis. If the joints are red, swollen and tender then an inflammatory arthritis would be the likely. That’s seen with rheumatoid arthritis and other auto immune diseases. I would use ibuprofen instead of paracetamol. It’s much better for joint pain. You need to be examined with attention to the painful joints. I’d get X-rays and blood work to check for inflammation. These are a sed rate and CRP. This is the initial workup.
Dr. Mark and 4 other Medical Specialists are ready to help you
Any questions?